Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 17, 2015, 8:51 PM EDT for 4 counties in Indiana. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 8:51 PM EDT (00:51 UTC)
- Expired
- Jul 18, 2015, 12:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN
The radar
The Indianapolis radar (KIND), 126 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:24 PM EDT | FLASH FLOOD | 2 Se Versailles, IN | WATER IS OVER A BRIDGE ON COUNTY ROAD 200. |
| Jul 17, 9:24 PM EDT | FLASH FLOOD | 2 Sw Versailles, IN | CORRECTED LOCATION. WATER IS OVER A BRIDGE ON COUNTY ROAD 200. |
| Jul 17, 10:25 PM EDT | HEAVY RAIN 1.65 | E Dillsboro, IN | 1.65 INCHES FELL IN PAST 3 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
903
WGUS51 KILN 180051
FFWILN
INC029-115-137-155-180445-
/O.NEW.KILN.FF.W.0023.150718T0051Z-150718T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OHIO COUNTY IN SOUTHEASTERN INDIANA...
SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
SOUTHWESTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 1245 AM EDT.
* AT 849 PM EDT...RADAR INDICATED THAT THUNDERSTORMS WITH VERY HEAVY
RAIN WERE MOVING BACK INTO AREAS WHICH HAVE ALREADY HAD 1 TO 3
INCHES OF RAIN EARLIER THIS EVENING WITH THOSE AREAS ALREADY
SEEING FLOODING OR FLASH FLOODING. THESE STORMS MAY BRING ANOTHER
1 TO 2 INCHES IN VERY SHORT AMOUNT OF TIME WHICH WILL CAUSE
EXTREMELY FAST RESPONSE ON SMALL CREEKS AND STREAMS...AND FLASH
FLOODING MAY DEVELOP QUICKLY OVER THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AURORA...VERSAILLES...MILAN...VEVAY...OSGOOD...DILLSBORO...MOORES
HILL...WILMINGTON...PLEASANT...MANCHESTER...HARTFORD...HOLTON...
FAIRVIEW...NAPOLEON...MILLHOUSEN...BEAR BRANCH...MARKLAND...
BRAYTOWN...ABERDEEN AND AVONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3920 8544 3922 8540 3922 8508 3907 8489
3881 8488 3878 8496 3878 8500 3871 8513
3872 8520 3891 8520 3891 8544
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 7:34 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 17, 7:34 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT FRI JUL 17 2015
.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL EXIST THROUGH THE WEEKEND AS A VERY
MOIST AIRMASS COMBINES WITH TEMPERATURES INTO THE LOWER 90S.
SHOWERS AND STORMS THIS EVENING COULD BE STRONG TO SEVERE ACROSS
THE OHIO VALLEY...WITH DRIER CONDITIONS EXPECTED SATURDAY. MORE
STRONG SHOWERS AND STORMS WILL BE POSSIBLE ON SUNDAY WITH THE
APPROACH OF A WEAK COLD FRONT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
VERY UNSTABLE BUT WEAKLY SHEARED AIRMASS HAS MOVED INTO MUCH OF
THE FORECAST AREA THIS AFTERNOON IN WAKE OF WARM FRONT THAT HAS
ACCOMPANIED MODEST S/W TROUGH ACROSS THE UPPER GREAT LAKES. MLCAPE
IN EXCESS OF 2500 J/KG BUT WITH EFFECTIVE SHEAR VALUES AROUND
25KTS. DECREASING FORCING FOR ASCENT WITH TIME THIS EVENING PUTS
STORM COVERAGE IN QUESTION BEYOND CURRENT SCT VERY STRONG/LOCALLY
SEVERE UPDRAFTS. EVOLVING/MERGING COLD POOLS WILL LIKELY DRIVE A
FEW CLUSTERS E/SE INTO STRONGLY BUOYANT AIRMASS OVER SWRN OH/SERN
IND...PERHAPS INTO EXTREME NRN KY LATER THIS EVENING. MAIN THREAT
WILL BE WIND AND PERHAPS SOME LARGE HAIL BUT FREEZING LAYER VERY
HIGH. GUIDANCE HAS NOT HANDLED THESE STORMS WELL AT ALL TODAY THUS
VERY MUCH USING SATELLITE/RADAR TRENDS FOR FORECAST THROUGH EARLY
THIS EVENING.
HEAT INDICES THIS AFTERNOON NEARED 100F IN SOME LOCATIONS AND A
SPECIAL WEATHER STATEMENT REMAINS IN EFFECT THROUGH THE EVENING
FOR THIS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
EXPECT A MORE QUIET DAY ON SATURDAY AS HEIGHTS RISE OVER THE OHIO
VALLEY. EXTREMELY WARM AND HUMID CONDITIONS WITH TEMPERATURES INTO
THE LOWER 90S WITH DEW POINTS INTO THE LOWER AND MIDDLE 70S.
EXPECT WIDESPREAD HEAT INDICES FROM 100 TO 104F AND THUS A HEAT
ADVISORY HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA SAVE FOR
EASTERN PORTIONS OF CENTRAL OHIO WILL BE MORE MARGINAL.
CAN/T RULE OUT A ISOLD UPDRAFT IN PEAK HEATING BUT JUST NOT SEEING
MUCH OF A FORCING MECHANISM. WILL CONTINUE WITH DRY FORECAST FOR
NOW.
SPECIAL HEAT CRITERIA FOR HAMILTON COUNTY NECESSITATES A HEAT
WARNING IF THE HEAT INDEX IS 100 OR GREATER FOR AT LEAST TWO
CONSECUTIVE DAYS. THERE/S ENOUGH CONFIDENCE THAT THIS WILL OCCUR
SO HAVE UPGRADED HAMILTON COUNTY WATCH TO A WARNING...AND
SURROUNDED THIS WARNING WITH A HEAT ADVISORY WHERE HEAT INDICES ON
SUNDAY SHOULD MAKE IT BACK ABOVE 100F.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A COLD FRONT WILL APPROACH FROM THE NORTHWEST SUNDAY AND WILL SEE
INCREASED POTENTIAL FOR WARM SECTOR SHOWERS EARLY...THEN MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE LATE DAY AND EVENING AS
THE FRONT CROSSES. THE FRONT WILL LAY OUT A BOUNDARY OVER KENTUCKY
WHICH MAY PERMIT CONTINUED SHOWERS AND POSSIBLY THUNDERSTORMS ALONG
IT ON MONDAY.
AFTER SUNDAY MORNING MIN TEMPS IN THE MIDDLE AND UPPER 70S...HIGHS
IN THE LOW 90S WARRANT A HEAT HEADLINE GENERALLY SOUTH-SOUTHWEST OF
METRO CINCINNATI WITH APPARENT TEMPS EXCEEDING 100.
MONDAY THROUGH TUESDAY NIGHT MAY SEE SOME SHOWERS ALONG AND SOUTH OF
THE OHIO RIVER AS THE BOUNDARY LINGERS OVER KY AND A WEAK
CIRCULATION NOSES TOWARDS EASTERN KENTUCKY.
CLOUD COVER WITH ASSOCIATED STORMS IN THE SOUTH WILL LIMIT HIGH
TEMPERATURES BUT THERE WILL LIKELY NOT BE MUCH RELIEF AS OVERNIGHT
LOWS LINGER IN THE UPPER 60S FOR MOST LOCATIONS. NORTH OF THE I-70
CORRIDOR MAY SEE SOME NIGHTTIME CLEARING AND COULD DROP TO THE LOWER
60S WITH SLIGHTLY LESS HUMID AIR WORKING IN ON NORTHERLY WINDS.
A BROAD HIGH PRESSURE CENTER OVER THE GREAT LAKES SHOULD PUSH A
DRIER AIRMASS OVER THE REGION FOR THE END OF THE WEEK. MODELS ARE
SHOWING LARGE PATTERN DIFFERENCES STARTING THURSDAY AND CONFIDENCE
DECREASES SIGNIFICANTLY THEREAFTER. WENT TOWARDS THE DRIER AND
SLIGHTLY COOLER SOLUTION.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
00Z TAFS START WITH MENTION OF SHOWERS AT ILN/DAY AND BRIEF WIND
DIRECTION CHANGES AND POSSIBLE/NEARBY STORMS AT LUK/CVG. SHOULD
SEE THINGS QUIET DOWN MARKEDLY AFTER SUNSET ESPECIALLY AFTER ABOUT
03Z. LIGHT SWLY FLOW AND AMPLE BOUNDARY LAYER MOISTURE SHOULD MEAN
SOME MIST /BR/ AT THE SITES WITH MVFR VSBY RESTRICTIONS
BEFORE/AROUND SUNRISE.
ON SATURDAY...EXTREMELY WARM AND MOIST AIRMASS MEANS CUMULUS WILL
POP FAIRLY QUICKLY. A VERY ISOLATED STORM MAY DEVELOP IN THE
PEAK HEATING OF THE AFTERNOON INTO THE EARLY EVENING...BUT NOT
ENOUGH FOR INCLUSION IN FORECAST WITH LOW CONFIDENCE. LIGHT SWLY
BREEZES EXPECTED THROUGH THE DAY...MAINLY LESS THAN 10KTS.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR OHZ026-034-
035-042>046-051>055-060>064-072-073-079>082-088.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM EDT SUNDAY FOR OHZ070-
071-078.
EXCESSIVE HEAT WARNING FROM NOON SATURDAY TO 8 PM EDT SUNDAY
FOR OHZ077.
KY...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR KYZ097>100.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM EDT SUNDAY FOR
KYZ089>096.
IN...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR INZ050-058-
059.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM EDT SUNDAY FOR INZ066-
073>075-080.
&&
SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...FRANKS
AVIATION...BINAUHazardous weather outlook, Jul 17, 4:26 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 426 PM EDT FRI JUL 17 2015 INZ066-073>075-080-KYZ089>096-OHZ070-071-078-182030- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLERMONT- 426 PM EDT FRI JUL 17 2015 ...HEAT ADVISORY IN EFFECT FROM NOON SATURDAY TO 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN SEVERE STORM OR TWO ACROSS THE AREA THROUGH MID EVENING. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY CAUSE SOME FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON A LIMITED BASIS THIS EVENING. INZ050-058-059-KYZ097>100-OHZ026-034-035-042>046-051>055-060>064-072- 073-079>082-088-182030- WAYNE-FAYETTE-UNION-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN-PREBLE-MONTGOMERY-GREENE-PICKAWAY-CLINTON-ROSS-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 426 PM EDT FRI JUL 17 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO SOME FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES ON SUNDAY MAY APPROACH THE UPPER 90S OR NEAR 100 DEGREES AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON A LOCALIZED BASIS THIS EVENING. OHZ056-065-074-182030- LICKING-FAIRFIELD-HOCKING- 426 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO THE MIDDLE AND UPPER 90S ON SATURDAY AND SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON A LIMITED BASIS THIS EVENING. OHZ077-182030- HAMILTON- 426 PM EDT FRI JUL 17 2015 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON SATURDAY TO 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THORUGH THIS EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY CAUSE SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON A LIMITED BASIS THIS EVENING. BINAU
In the hours before
Local storm report, Jul 17, 8:10 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 5 S INDEPENDENCE 38.88N 84.55W
07/17/2015 M60 MPH KENTON KY TRAINED SPOTTER
TRAINED SPOTTER WITH HOME WEATHER STATION MEASURED 60 MPH
WIND GUST AT 804 PM.
&&
JGIBSONSpecial weather statement, Jul 17, 8:16 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT FRI JUL 17 2015
KYZ095-096-180045-
GRANT KY-PENDLETON KY-
816 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT GRANT AND SOUTHWESTERN PENDLETON
COUNTIES UNTIL 845 PM EDT...
AT 816 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER DRY
RIDGE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAINFALL...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...FALMOUTH...CRITTENDEN...DRY RIDGE...CORINTH AND GENE
SNYDER AIRPORT.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3863 8472 3870 8473 3877 8465 3878 8432
3857 8433 3856 8439 3856 8442 3854 8442
3853 8445 3854 8447 3851 8449 3851 8452
3849 8456
TIME...MOT...LOC 0016Z 291DEG 24KT 3867 8464
HATZOSLocal storm report, Jul 17, 8:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 5 SSE UNION 38.88N 84.65W
07/17/2015 E1.00 INCH BOONE KY TRAINED SPOTTER
0759 PM TSTM WND DMG 5 SSE UNION 38.88N 84.65W
07/17/2015 BOONE KY TRAINED SPOTTER
SEVERAL 6 INCH BRANCES ON DOWN ON HUTTON DRIVE
&&
JGIBSONLocal storm report, Jul 17, 8:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLASH FLOOD 5 E VERSAILLES 39.05N 85.16W
07/17/2015 RIPLEY IN EMERGENCY MNGR
WATER RUSHING OVER SOUTH FRIENDSHIP ROAD. NUMEROUS ROADS
INUNDATED.
&&
BINAUSpecial weather statement, Jul 17, 8:30 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT FRI JUL 17 2015
INZ073-180100-
RIPLEY IN-
830 PM EDT FRI JUL 17 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN RIPLEY COUNTY
UNTIL 900 PM EDT...
AT 829 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF GREENSBURG TO NORTH VERNON...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAINFALL...
LOCATIONS IMPACTED INCLUDE...
OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...
NEW MARION...REXVILLE AND OTTER VILLAGE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8544 3925 8533 3921 8526 3892 8533
3891 8533 3891 8544
TIME...MOT...LOC 0029Z 273DEG 17KT 3920 8555 3909 8567
HATZOSSpecial weather statement, Jul 17, 8:44 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
844 PM EDT FRI JUL 17 2015
KYZ094>096-180115-
OWEN KY-GRANT KY-PENDLETON KY-
844 PM EDT FRI JUL 17 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OWEN...SOUTHERN GRANT
AND SOUTHERN PENDLETON COUNTIES UNTIL 915 PM EDT...
AT 844 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF FALMOUTH TO OWENTON...MOVING
SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...FALMOUTH...OWENTON...BOYD...CORINTH...MONTEREY...GRATZ
AND HARMONY.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3838 8490 3842 8488 3843 8493 3846 8492
3843 8494 3843 8496 3852 8498 3851 8503
3855 8500 3857 8505 3868 8431 3864 8421
3859 8420 3853 8445 3854 8447 3851 8449
3849 8456 3837 8471 3834 8479
TIME...MOT...LOC 0044Z 299DEG 26KT 3858 8439 3852 8486
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:00 PM EDT | Areal Flood Advisory | ILN | Ohio, Ripley, Switzerland | 3 hr |
| Jul 17, 8:30 PM EDT | Special Weather Statement | ILN | Ripley | 30 min |
| Jul 17, 8:37 PM EDT | Areal Flood Advisory | ILN | Switzerland | 3 hr |
| Jul 18, 12:45 AM EDT | Areal Flood Warning | ILN | Ripley | 9 hr |
| Jul 18, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 32 min |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.